MathSciNet Relay Station
MathSciNet bibliographic data
MR377064 (51 #13238) 30A78
Pranger, Walter Duality between $H\sp{p}$ and $H\sp{q}$ and associated projections. Proc. Amer. Math. Soc. 49 (1975), 342–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement